# SDR CALA2023060701774

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 146A592541
- Condition: Unknown
- Location: Lh Crease Beam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO L/H CREASE BEAM SHEAR WEB BS 847-867. ACCOMPLISHED) PLACED ON DIP TO " PERFORM INSPECTION OF THE LH ECRA 5311-03006 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL CREASE BEAM WEB FROM BS 847-867 IN ACCORDANCE WITH PART 2 OF CYCLES". PREFORMED INTERIM REPAIR TO LH CREASE BEAM SHEAR WEB BS 847-867 PER ECRA 5311-03006.(SEE BAM NR 001404875 FOR ALL WORK VERIFIED DIP STATEMENT PER EC/RA 5311-03006
